I have been diagnosed with a Buffalo Hump on my back below my neck, but above my shoulder blades - usual place. I'm not on HIV meds and I don't take prednisone but I have been taking Advair for Asthma 2xday for about 8 years. I'm also about 90lbs overweight. I am a CPA and sit at the computer all day, so I'm sure my posture at the comp is only agravating the situation. Ques: 1 - Can the Advair be causing the hump? 2 - I got a "crick" in my neck (I assume from sleeping wierd one night) about a month ago and despite exercise and muscle relaxers, I'm having constant pain and can't turn my head more than 45degrees to the left. Can a Buf Hump casue next and back problems or is it just ugly? Thanks! Jerbark
Thanks for writing to the forum!
In your case the buffalo hump can be due to fat deposition due to over weight. Advair can cause bone and muscle pain but not the hump. Constant use of computers causes neck strain and pressure on cervical spinal nerves. This is worsened by a Buffalo Hump as this adds its weight too.
You must look at various causes of obesity—rich diet, lack of exercise, adrenal gland problems, hypothyroid state, diabetes etc.
A good nutrition specialist and fitness instructor and physiotherapist (for neck exercise) can help you get your body back on track.
Hope this helps. It is difficult to comment beyond this at this stage. Please let me know if there is any thing else and do keep me posted. Take care!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.